# SDR DALA2025042503241

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERONS 6R, 4L, AND 8R LOCATED AT RH LAVATORY ZONE Y=1022. SUMMARY OF NRC 00417: LONGERON 6R AND 8R STA Y=1022 AT RH AFT LAVATORY ZONE WERE REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2 FIG 201. NO CRACKS WERE FOUND ON LONGERON 4L PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001. PERFORM A GENERAL VISUAL INSPECTION AT EVERY "C" CHECK PER B717-200 SRM 53-00-05-2R PROCEDURE 2, REPAIR 2, PAR 7A, TABLE 202. DEFERRED LOG TO QC, ESTABLISH MONITOR INSPECTION 21-0553-8-1857 S/N 09577 REPETITIVE. (LP #0930554)
